# SDR AALA201802199032

- Difficulty date: February 1, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063900100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 232EF AT FORWARD GALLEY AREA BETWEEN FR 20 TO FR 24 AT LBL Y765 TO LBL Y1292. REPLACED FLOOR PANEL 232EF PER SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701.
